A lewy-stampacchia estimate for variational inequalities in the heisenberg group

Andrea Pinamonti, Enrico Valdinoci

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We consider an obstacle problem in the Heisenberg group framework, and we prove that the operator on the obstacle bounds pointwise the operator on the solution. More explicitly, if minimizes the functional among the functions with prescribed Dirichlet boundary condition that stay below a smooth obstacle then Moreover, we discuss how it could be possible to generalize the previous bound to a quasilinear setting once some regularity issues for the equation are satisfied.

Original languageEnglish
Pages (from-to)23-46
Number of pages24
JournalRendiconti dell'Istituto di Matematica dell'Universita di Trieste
Volume45
Issue number1
Publication statusPublished - 1 Dec 2013
Externally publishedYes

Fingerprint Dive into the research topics of 'A lewy-stampacchia estimate for variational inequalities in the heisenberg group'. Together they form a unique fingerprint.

Cite this